# SDR DALA2025072605612

- Difficulty date: July 25, 2025
- Submitted: July 26, 2025
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 93,597 hours, 41,507 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 649, EMERGENCY LIGHTS INOP SEAT 1, 2, AND 3.   REPAIRED BROKEN WIRE ON SEAT 1 AND 3 PER 757WDM 33-51-11. (LP 7513784)
